Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Bergman operators for elliptic equations in three independent variables


Author: David Colton
Journal: Bull. Amer. Math. Soc. 77 (1971), 752-756
MSC (1970): Primary 35A20, 35C15; Secondary 35J15
DOI: https://doi.org/10.1090/S0002-9904-1971-12796-9
MathSciNet review: 0280859
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bergman, Integral operators in the thory of linear partial differential equations, Ergebnisse der Mathematik und ihrer Grenzgebiete, N.F., Heft 23, Springer-Verlag, Berlin, 1961. MR 25 #5277. MR 141880
  • 2. D. Colton, Integral operators for elliptic equations in three independent variables. I, Applicable Analysis (to appear). MR 445098
  • 3. D. Colton, Integral operators for elliptic equations in three independent variables. II, Applicable Analysis (to appear). MR 445098
  • 4. D. Colton and R. P. Gilbert, An integral operator approach to Cauchy's problem for Δ, SIAM J. Math. Anal. 2 (1971), 113-132. MR 293220
  • 5. R. P. Gilbert and C. Y. Lo, On the approximation of solutions of elliptic partial differential equations in two and three dimensions, SIAM J. Math. Anal. 2 (1971), 17-30. MR 298212
  • 6. B. L. Tjong, Operators generating solutions of Δ, Analytic Methods in Math. Phys., Gordon and Breach, New York, 1970. MR 336034
  • 7. I. N. Vekua, New methods for solving elliptic equations, OGIZ, Moscow, 1948; English transl., Series in Appl. Math., vol. 1, North-Holland, Amsterdam; Inter-science, New York, 1967. MR 11, 598; MR 35 #3243. MR 34503

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35A20, 35C15, 35J15

Retrieve articles in all journals with MSC (1970): 35A20, 35C15, 35J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12796-9

American Mathematical Society